Volgen
Alexandru Nica
Alexandru Nica
Professor of Mathematics, University of Waterloo
Geverifieerd e-mailadres voor uwaterloo.ca - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Free random variables
DV Voiculescu, KJ Dykema, A Nica
American Mathematical Soc., 1992
21231992
Lectures on the combinatorics of free probability
A Nica, R Speicher
Cambridge University Press, 2006
13982006
C*-algebras generated by isometries and Wiener-Hopf operators
A Nica
Journal of Operator Theory, 17-52, 1992
2431992
On the multiplication of free N-tuples of noncommutative random variables
A Nica, R Speicher
American Journal of Mathematics, 799-837, 1996
1871996
-diagonal pairs - a common approach to Haar unitaries and circular elements
A Nica, R Speicher
arXiv preprint funct-an/9604012, 1996
1201996
Annular noncrossing permutations and partitions, and second-order asymptotics for random matrices
JA Mingo, A Nica
International Mathematics Research Notices 2004 (28), 1413-1460, 2004
1022004
Commutators of free random variables
A Nica, R Speicher
941998
R-transforms of free joint distributions and non-crossing partitions
A Nica
journal of functional analysis 135 (2), 271-296, 1996
921996
Operator-valued distributions. I. Characterizations of freeness
A Nica, D Shlyakhtenko, R Speicher
International Mathematics Research Notices 2002 (29), 1509-1538, 2002
842002
On a remarkable semigroup of homomorphisms with respect to free multiplicative convolution
ST Belinschi, A Nica
Indiana university mathematics journal, 1679-1713, 2008
802008
A “Fourier transform” for multiplicative functions on non-crossing partitions
A Nica, R Speicher
Journal of Algebraic Combinatorics 6, 141-160, 1997
801997
Non-crossing cumulants of type B
P Biane, F Goodman, A Nica
Transactions of the American Mathematical Society 355 (6), 2263-2303, 2003
742003
A direct bijection for the Harer–Zagier formula
IP Goulden, A Nica
Journal of Combinatorial Theory, Series A 111 (2), 224-238, 2005
702005
On the Fock representation of the q-commutation relations.
A Nica, K Dykema
Journal für die reine und angewandte Mathematik (Crelles Journal) 1993 (440 …, 1993
601993
R-cyclic families of matrices in free probability
A Nica, D Shlyakhtenko, R Speicher
Journal of Functional Analysis 188 (1), 227-271, 2002
532002
A one-parameter family of transforms, linearizing convolution laws for probability distributions
A Nica
Communications in Mathematical Physics 168, 187-207, 1995
501995
η-series and a Boolean Bercovici–Pata bijection for bounded k-tuples
ST Belinschi, A Nica
Advances in Mathematics 217 (1), 1-41, 2008
462008
R-diagonal elements and freeness with amalgamation
A Nica, D Shlyakhtenko, R Speicher
Canadian Journal of Mathematics 53 (2), 355-381, 2001
432001
Infinitesimal non-crossing cumulants and free probability of type B
M Février, A Nica
Journal of Functional Analysis 258 (9), 2983-3023, 2010
422010
Asymptotically free families of random unitaries in symmetric groups.
A Nica
401993
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20